MAUDE Adverse Event Report: INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3378
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system non-dehp i.V.Catheter extension set leaked.It was further reported, the leak was "at the point of attachment to the iv catheter hub".It was stated the device leaked blood and unspecified fluids; along with, backflow of blood.This issue was identified during patient infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12354711
Report Number1416980-2021-05171
Device Sequence Number4115966
Product Code FPA
UDI-Device Identifier00085412004938
UDI-Public(01)00085412004938
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K925126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3378
Device Lot NumberUR17L02052
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/23/2021
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD INSYTE AUTOGUARD IV CATHETER; BD INSYTE AUTOGUARD IV CATHETER